MathSciNet Relay Station
MathSciNet bibliographic data
MR1955286 (2003j:53076) 53C38 (53D12)
Butscher, Adrian Deformations of minimal Lagrangian submanifolds with boundary. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1953–1964 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement